# SDR PNSA980101

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Component: Barbercol, 2719008001
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WHILE F/O WAS TRIMMING AIRCRAFT,  AIRCAFT PITCHED UP SHARPLY AND TRIM CONTROL COULD NOT BE REGAINED BY FO, CAPT OR OVERRIDE SYSTEM.  FLIGHT CREW OVERPOWERED THE FLIGHT CONTROLS AND A SAFE LANDING WAS ACCOMPLISHED.  STABILIZER WAS FOUND IN THE FULL NOSE UP POSITION AND COULD NOT BE MOVED ELECTRICALLY.  AFTER PHYSICALLY MOVING THE STABILIZER, TRIM WORKED NORMALLY AND DID PASS TESTING PER AD97-23-01.  ACTUATOR WAS REPLACED AND FLIGHT CHECK WAS NORMAL.  NO FURTHER DISCREPANCIES HAVE BEEN FOUND SINCE WITH THE AIRFRAME. TEAR DOWN REPORT FROM BARBER COLMMAN SHOWED NORMAL OPERATION OF ACTUATOR.
